# SDR 2006UALA02163

- Difficulty date: November 8, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 19,841 hours, 5,171 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Bearing
- Part number: 69B522155
- Condition: Damaged
- Location: Evac Slide
- Component: Slide
- Component part number: 101655306
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS DAMAGED.  REPLACED SLIDE.  OK FOR RETURN TO SERVICE.TOO MUCH TENSION ON TENSION ROD OF SLIDE, CAUSING BEARINGS TO DETERIORATE AND CRACK OVER TIME.  REPLACED BEARINGS.
